# SDR 97UAL900849

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7255U
- Make and model: Boeing 727222
- Aircraft serial: 21402
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 405744
- Condition: Malfunctioned
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER FROM NR 2 TANK TO NR 3 TANK.  *S/D*  REPLACED THE NR 3 TANK FUEL MANIFOLD VALVE.
